# SDR AU960381

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 2251200
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE STUDS CRACKED IN RADIUS - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA30/34
